# SDR CA010706002

- Difficulty date: April 23, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Aircraft time: 61,420 hours
- Engine: Rroyce RB21122B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Line
- Part number: LK41525
- Condition: Broken
- Location: At Clamp Attach
- Component: Engine, Rroyce, RB21122B
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT DIVERTED TO YMX DUE HIGH EPR INDICATION INCREASING WITH ALTITUDE WITH ALL OTHER PARAMETERS NORMAL. MAINTENANCE FOUND P1 LINE BROKEN AT CLAMP ATTACHMENT BETWEEN PROBE AND FFR. LINE REPLACED. ENGINE RUN C/O A/C RETURNED TO SERVICE.
